# SDR 2007UALA04911

- Difficulty date: December 2, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 57,053 hours, 21,498 cycles
- Engine: Pwa PW2037
- System (JASC): 2600 · Fire Protection System
- Part: Squib
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R ENG SQUIB TEST 1 FAILED.  SWAPPED SQUIBS, RESET C/B OPS CHECKED NORMALLY, NO KNOWN CAUSE.  NO REPEATS SINCE ORIGINAL.
